| Model Number |
ZCT400 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Gender/sex: unknown not provided.Date of event: unknown not provided, best estimate (b)(6) 2017.Attempts have been made to obtain missing information; however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that patient was unable to see well with the first toric intraocular lens and the lens was explanted.No injury was reported.No further information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 4/9/2018.Device returned to manufacturer? yes.Device evaluation: the intraocular lens (iol) was returned to the manufacturer.Visual inspection of the return sample shows the product is cut in half, most probably to make explant possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A complaint history search performed revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The directions for use (dfu) adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.